Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taking Multaq for a-fib. Have fluttering. Can I take Benadryl for allergy?

Hi, I was recently diagnosed with a-fib. I take 400 mg of Multaq twice daily. This was increased about a week ago from 200mg twice daily. Since then I've noticed the fluttering has returned. I am expecting a call back tomorrow from my cardiologist, but in the mean time want to take some benadryl to remedy some allergies before it goes into a respiratory infection; which often happens if I can't catch it and rid the preliminary symptoms with the benadryl. My question is, would you recommend I take the 50 mg benadryl or stay clear?
Thank you
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
MONTELUCAST IS SFEST ANTIALERIC IN CASES OF DISEASE YOU HAVE WRITTEN
I THINK TAKE MONTAIR FX(FEXOFENADINE 120 AND MONTELUCAST 10 MG)
YOU CAN TAKE OD OR BD DOSE DEPENDING ON CONDITION IT IS SAFE
TO CLEAR AWAY FROM CHEST CONGESTION YO CAN TAKE ASCORIL 1/2 TSF BD
CA ADD SYP GELUSIL I TSF BD
NOTHING TO ADD NO ANTIBIOTICS
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor